# SDR AALA202105219002

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 17,875 hours, 8,105 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Binding
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO OPEN FLIGHT DECK DOOR WHILE INSIDE FLIGHT DECK USING ROTARY RELEASE HANDLE. HAD TO SIMULTANEOUSLY ELECTRICALLY AND MECHANICALLY UNLOCK DOOR AND PULL HARD. REMOVED AND REPLACED COCKPIT DOOR LATCH MECHANISM PER AMM 52-51-21.
